Alert archive / Mississippi / Special Weather Statements in 2011
Special Weather Statement, NWS Memphis, TN
NWS Memphis, TN issued this special weather statement at Mar 27, 2011, 11:58 PM CDT for Chickasaw County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2011, 11:58 PM CDT (04:58 UTC)
- Expired
- Mar 28, 2011, 12:30 AM CDT
- In force
- 32 min
- Issued by
- NWS Memphis, TN
County Chickasaw County, MS
The radar
The Columbus AFB radar (KGWX), 59 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 5.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 428 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 529 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
991
WWUS84 KMEG 280458
SPSMEG
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1158 PM CDT SUN MAR 27 2011
MSZ023-280530-
CHICKASAW MS-
1158 PM CDT SUN MAR 27 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1230 AM CDT FOR...
CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED
OVER PYLAND AT 1158 PM CDT...MOVING EAST AT 60 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CHICKASAW COUNTY...INCLUDING LOCATIONS NEAR HOUSTON AND
OKOLONA...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3381 8914 3382 8913 3398 8913 3408 8879
3408 8872 3381 8871 3381 8891 3379 8892
3378 8914
TIME...MOT...LOC 0458Z 254DEG 54KT 3390 8903
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at Mar 27, 9:24 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Mar 27, 9:24 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 924 PM CDT SUN MAR 27 2011 .UPDATE... WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS CONTINUE TO PUSH ACROSS THE MIDSOUTH THIS EVENING DUE TO STRONG ISENTROPIC LIFT NEAR THE 300K SURFACE. THE THUNDERSTORMS HAVE BEEN CONFINED TO MAINLY NORTHERN MISSISSIPPI AND EAST CENTRAL ARKANSAS. MANY OF THESE CELLS HAVE BEEN PRODUCING SMALL HAIL...WITH LARGE HAIL UP TO THE SIZE OF GOLF BALLS BEING REPORTED IN THE LITTLE ROCK AREA. THE SPC MESOANALYSIS PAGE INDICATES MUCAPE VALUES OF 100-500 J/KG ACROSS THE MIDSOUTH...WITH VALUES IN EXCESS OF 500 OVER ECTRL ARKANSAS...AND 1000 IN SOUTHERN ARKANSAS. THE 00Z LZK SOUNDING SHOWS CAPE BEING GENERATED FROM ABOUT THE 770 MB LEVEL...SO QUITE ELEVATED AND LARGE HAIL IS THE ONLY THREAT WITH THESE STORMS. IT REMAINS TO BE SEEN IF THE 700-1000 J/KG CAPE VALUES CAN MIGRATE INTO NORTHERN MS...BUT IF THEY DO THE LARGE HAIL THREAT WILL INCREASE. SPC SWO DY1 PLACES MUCH OF NORTHERN MS AND ECTRL AR UNDER SLIGHT RISK FOR LARGE HAIL. THIS ACTIVITY WILL DIMINISH SHORTLY AFTER MIDNIGHT AS ISENTROPIC UPGLIDE TRANSITIONS TO ISENTROPIC DOWNGLIDE. UPDATED THE GRIDS EARLIER TO MENTION SMALL HAIL AND TO BEEF UP THE THUNDER THREAT FOR THIS EVENING SO NOT ANTICIPATING ANOTHER ZONE UPDATE UNTIL AROUND MIDNIGHT. BORGHOFF && .PREV DISCUSSION... /ISSUED 400 PM CDT SUN MAR 27 2011/ DISCUSSION...20Z SURFACE ANALYSIS CONTINUES TO PLACE A QUASI- STATIONARY BOUNDARY FROM THE SOUTHEAST ATLANTIC COAST BACK THROUGH THE GULF OF MEXICO NORTHERN COAST. MEANWHILE...WATER VAPOR/UPPER AIR PROFILER TRENDS SHOW A SHORTWAVE TROUGH EMBEDDED WITHIN NEARLY ZONAL TO SLIGHTLY SOUTHWEST FLOW ALOFT MOVING ACROSS THE CENTRAL/SOUTHERN PLAINS THIS AFTERNOON. THIS IS RESULTING IN THE DEVELOPMENT OF SHOWERS WITH ELEVATED THUNDERSTORMS ACROSS THE LOWER MISSISSIPPI VALLEY THIS AFTERNOON. TEMPERATURES AS OF 3 PM CDT ARE IN THE 40S AT MOST LOCATIONS. PRECIPITATION POTENTIAL TONIGHT AND SEVERE THUNDERSTORM POTENTIAL FOR TUESDAY AND TUESDAY NIGHT ARE THE PREDOMINANT CHALLENGES IN THIS AFTERNOON/S FORECAST PACKAGE. SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)...AS MENTIONED ABOVE A SHORTWAVE TROUGH EMBEDDED WITHIN NEARLY ZONAL TO SLIGHTLY SOUTHWEST FLOW ALOFT WILL MOVE ACROSS THE LOWER MISSISSIPPI VALLEY TONIGHT. STEEP 700-500 MB LAYER MID LEVEL LAPSE RATES ALONG WITH 315-320K SURFACES INDICATING INCREASING ISENTROPIC ASCENT JUSTIFY CATEGORICAL POPS ACROSS MUCH OF THE FORECAST AREA TONIGHT. SHORT TERM MODELS AND MODEL SOUNDINGS SUGGEST SOME ELEVATED INSTABILITY WILL BE PRESENT TO PRODUCE SOME ISOLATED THUNDERSTORMS ALONG AND SOUTH OF I-40 TONIGHT AND ADDED ISOLATED THUNDER TO THESE AREAS. HIGHEST RAINFALL AMOUNTS WILL BE ALONG/SOUTH OF I-40 TONIGHT. THE UPPER LEVEL TROUGH WILL MOVE EAST OF THE LOWER MISSISSIPPI VALLEY BY MONDAY MORNING. THIS WILL BRING RAIN FREE WEATHER BACK TO THE MID SOUTH FOR MONDAY. CHANCES FOR SHOWERS WILL RETURN FOR TUESDAY AS THE FRONT ALONG THE GULF COAST MOVES BACK NORTH AS A WARM FRONT ACROSS PORTIONS OF THE MID SOUTH TUESDAY AND AN AREA OF LOW PRESSURE AND TRAILING COLD FRONT MOVE THROUGH THE MID SOUTH TUESDAY NIGHT. MODEST 500 MB HEIGHT FALLS...STEEP 700-500 MB LAYER MID LEVEL LAPSE RATES...FAVORABLE UPPER LEVEL DIVERGENCE PRODUCED BY THE LEFT EXIT REGION OF AN 100 KT 300 MB UPPER LEVEL JET...MOST UNSTABLE CAPE VALUES AVERAGING BETWEEN 1100-1300 J/KG ALL SUGGEST AN INCREASING POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS ACROSS THE MID SOUTH LATE TUESDAY AFTERNOON INTO TUESDAY NIGHT. MODELS INDICATE FAVORABLE SHEAR WILL BE PRESENT TO PRODUCE MINI-SUPERCELLULAR TYPE TORNADOES. HOWEVER...SEVERAL QUESTIONS STILL REMAIN ON THE QUALITY OF THE LOW LEVEL THERMAL PROFILE. AT THIS TIME THE AREA UNDER THE GREATEST THREAT FOR STRONG TO SEVERE THUNDERSTORMS WILL BE SOUTH OF I-40 LATE TUESDAY AFTERNOON AND TUESDAY NIGHT. WILL MENTION LARGE HAIL AND DAMAGING WINDS IN THE HAZARDOUS WEATHER OUTLOOK BASED ON THESE LATEST MODEL TRENDS. LATER SHIFTS WILL CONTINUE TO ASSESS THE SEVERE WEATHER POTENTIAL AND THREATS AS THIS POSSIBLE EVENT DRAWS CLOSER. STAY TUNED... LONG TERM...(WEDNESDAY THROUGH SUNDAY)...12Z GFS/ECMWF LONG RANGE MODELS IN BETTER AGREEMENT THAN THE PAST FEW DAYS WITH THE OVERALL SYNOPTIC PATTERN ACROSS THE EASTERN UNITED STATES AS THE AREA OF LOW PRESSURE DEPARTS THE LOWER MISSISSIPPI VALLEY WEDNESDAY AND AN UPPER LEVEL TROUGH AXIS MOVES THROUGH THE REGION THURSDAY AND FRIDAY. AS A RESULT...RAIN CHANCES WILL GRADUALLY COME TO AN END WEDNESDAY AND RETURN FOR THURSDAY AND FRIDAY. HIGH PRESSURE EXPECTED TO RETURN FOR NEXT WEEKEND. CJC && .AVIATION... 00Z TAFS AN AREA OF SHRA/TSRA AS LIFTING INTO THE MIDSOUTH FROM THE WEST AT EARLY EVENING. UNLIKE YESTERDAY EVENING... THE SURFACE WARM FRONT WAS FURTHER REMOVED FROM THE MIDSOUTH...OVER SOUTHERN MS. OVER THE MIDSOUTH...TSRA WAS FIRING ALONG THE SOUTHERN FLANK OF THE AREA OF SHOWERS MOVING THROUGH THE MS DELTA. THIS TSRA WAS ROOTED IN A SLIGHTLY UNSTABLE ELEVATED LAYER. HAVE OPTED TO KEEP TS MENTION OUT OF THE JBR/MKL TAFS DUE TO LIMITED ELEVATED INSTABILITY. FOR MEM AND TUP... TS THREAT MAY BE MARGINAL AFTER 03Z...WITH ELEVATED INSTABILITY EXPECTED TO WEAKEN FURTHER WITH RAIN WORKING OVER THE AIRMASS. HAVE OPTED TO KEEP TS IN A LITTLE LONGER THOUGH... WITH THE APPROACH OF A WEAK UPPER DISTURBANCE. SHRA...ISOLATED TSRA SHOULD TAPER OFF FROM WEST TO EAST AFTER MIDNIGHT. MVFR/IFR CIGS SHOULD PREVAIL AREAWIDE TOWARD SUNRISE MONDAY. PWB && .PRELIMINARY POINT TEMPS/POPS... MEM 38 60 42 62 / 100 10 10 50 MKL 36 59 37 60 / 100 10 10 50 JBR 35 56 39 52 / 100 10 10 60 TUP 42 63 43 69 / 100 10 10 50 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 27, 9:11 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 911 PM CDT SUN MAR 27 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-281115- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 911 PM CDT SUN MAR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF A LINE FROM FORREST CITY ARKANSAS TO BOONEVILLE MISSISSIPPI. LARGE HAIL IS THE PRIMARY THREAT WITH SCATTERED THUNDERSTORMS THROUGH EARLY TONIGHT. RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH MAJOR FLOODING AT OSCEOLA ARKANSAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS AREAS SOUTH OF I-40 LATE TUESDAY AFTERNOON AND TUESDAY NIGHT AS AN AREA OF LOW PRESSURE MOVES ACROSS THE LOWER MISSISSIPPI VALLEY. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS FOR ANY THUNDERSTORMS THAT BECOME SEVERE. RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL BE NEEDED TONIGHT IN EAST CENTRAL ARKANSAS AND NORTHERN MISSISSIPPI. BORGHOFF
In the hours before
Special weather statement, Mar 27, 11:07 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1107 PM CDT SUN MAR 27 2011
MSZ011-012-280430-
PANOLA MS-QUITMAN MS-
1107 PM CDT SUN MAR 27 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1130 PM CDT FOR...
WESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED
OVER DARLING AT 1107 PM CDT...MOVING EAST AT 55 MPH.
PEOPLE IN PANOLA AND QUITMAN COUNTIES...INCLUDING LOCATIONS NEAR
BATESVILLE...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3409 9034 3432 9035 3440 9040 3443 9039
3444 9037 3443 9030 3444 9030 3454 9012
3452 8991 3433 8993 3418 8989 3417 9012
TIME...MOT...LOC 0407Z 255DEG 48KT 3435 9026Special weather statement, Mar 27, 11:27 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1127 PM CDT SUN MAR 27 2011
MSZ010>012-020-280500-
PANOLA MS-COAHOMA MS-QUITMAN MS-TALLAHATCHIE MS-
1127 PM CDT SUN MAR 27 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL MIDNIGHT CDT FOR...
SOUTHERN COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
SOUTH CENTRAL PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
NORTHERN TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA TO PENNY SIZE HAIL OR LARGER WAS
LOCATED 7 MILES WEST OF DUBLIN AT 1127 PM CDT...MOVING EAST AT 70
MPH.
PEOPLE IN COAHOMA...PANOLA...QUITMAN AND TALLAHATCHIE COUNTIES...
INCLUDING LOCATIONS NEAR CHARLESTON AND CLARKSDALE...SHOULD MONITOR
THIS STORM CLOSELY.
&&
LAT...LON 3401 9066 3406 9067 3424 9061 3426 9021
3423 8998 3398 8996
TIME...MOT...LOC 0427Z 270DEG 59KT 3410 9055Local storm report, Mar 27, 11:34 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1134 PM CDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM HAIL TISHOMINGO 34.64N 88.23W
03/27/2011 E1.00 INCH TISHOMINGO MS LAW ENFORCEMENT
&&
BORGHOFFLocal storm report, Mar 27, 11:35 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1135 PM CDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM HAIL TISHOMINGO 34.64N 88.23W
03/27/2011 E1.00 INCH TISHOMINGO MS LAW ENFORCEMENT
&&
BORGHOFFLocal storm report, Mar 27, 11:46 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1146 PM CDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 PM HAIL TUPELO 34.26N 88.73W
03/27/2011 M1.25 INCH LEE MS TRAINED SPOTTER
&&
BORGHOFFSpecial weather statement, Mar 27, 11:58 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1158 PM CDT SUN MAR 27 2011
MSZ023-280530-
CHICKASAW MS-
1158 PM CDT SUN MAR 27 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1230 AM CDT FOR...
CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED
OVER PYLAND AT 1158 PM CDT...MOVING EAST AT 60 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CHICKASAW COUNTY...INCLUDING LOCATIONS NEAR HOUSTON AND
OKOLONA...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3381 8914 3382 8913 3398 8913 3408 8879
3408 8872 3381 8871 3381 8891 3379 8892
3378 8914
TIME...MOT...LOC 0458Z 254DEG 54KT 3390 8903The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 7:02 PM CDT | Special Weather Statement | MEG | Union | 28 min |
| Mar 27, 7:39 PM CDT | Special Weather Statement | MEG | Yalobusha | 21 min |
| Mar 27, 7:49 PM CDT | Special Weather Statement | MEG | Tunica | 26 min |
| Mar 27, 8:18 PM CDT | Special Weather Statement | MEG | Calhoun, Chickasaw | 42 min |
| Mar 27, 8:31 PM CDT | Special Weather Statement | MEG | Monroe | 44 min |
| Mar 27, 8:50 PM CDT | Special Weather Statement | MEG | Quitman | 25 min |
| Mar 27, 9:12 PM CDT | Special Weather Statement | MEG | Tate | 33 min |
| Mar 27, 9:17 PM CDT | Special Weather Statement | MEG | Monroe | 43 min |
| Mar 27, 9:26 PM CDT | Special Weather Statement | MEG | Panola | 19 min |
| Mar 27, 9:42 PM CDT | Special Weather Statement | MEG | Benton, Marshall | 48 min |
| Mar 27, 9:50 PM CDT | Special Weather Statement | MEG | DeSoto | 40 min |
| Mar 27, 10:17 PM CDT | Special Weather Statement | MEG | Prentiss, Union | 28 min |
| Mar 27, 10:17 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman | 58 min |
| Mar 27, 10:23 PM CDT | Special Weather Statement | MEG | Panola | 52 min |
| Mar 27, 10:41 PM CDT | Special Weather Statement | MEG | Prentiss, Tishomingo | 49 min |
| Mar 27, 10:44 PM CDT | Special Weather Statement | MEG | Calhoun | 46 min |
| Mar 27, 11:02 PM CDT | Special Weather Statement | MEG | Lee, Pontotoc, Union | 43 min |
| Mar 27, 11:07 PM CDT | Special Weather Statement | MEG | Panola, Quitman | 23 min |
| Mar 27, 11:09 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lee, Monroe, Pontotoc | 51 min |
| Mar 27, 11:17 PM CDT | Severe Thunderstorm Warning | MEG | Tishomingo | 13 min |
| Mar 27, 11:18 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Pontotoc, Prentiss, Tippah, Union | 42 min |
| Mar 27, 11:27 PM CDT | Special Weather Statement | MEG | Coahoma, Quitman | 33 min |
| Mar 27, 11:42 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe, Prentiss, Tishomingo | 48 min |
| Mar 27, 11:49 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 41 min |
| Mar 28, 12:24 AM CDT | Special Weather Statement | MEG | Itawamba, Lee | 51 min |
| Mar 28, 12:26 AM CDT | Special Weather Statement | MEG | Pontotoc, Yalobusha | 49 min |
| Mar 28, 12:56 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 49 min |
| Mar 28, 1:38 AM CDT | Special Weather Statement | MEG | Chickasaw, Monroe | 52 min |
| Mar 28, 2:02 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 43 min |
| Mar 28, 10:24 AM CDT | River Flood Warning | MEG | Monroe | 56 hr |
| Mar 28, 10:29 AM CDT | River Flood Warning | MEG | Lowndes, Monroe | 25 hr |
| Mar 27, 9:01 PM CDT | Special Weather Statement | MEG | St. Francis | 44 min |
| Mar 27, 10:01 PM CDT | Special Weather Statement | MEG | Lee | 29 min |
Nearby
Special Weather Statements in Mississippi, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.